ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О частных индексах одного класса матриц-функций второго порядка

Камалян, А. Г. and Саргсян, А. В. (2007) О частных индексах одного класса матриц-функций второго порядка. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (3). pp. 39-48. ISSN 00002-3043

[img]
Preview
PDF
Download (330Kb) | Preview

    Abstract

    Рассматривается класс матриц-функций второго порядка, заданных на единичной окружности. Левый нижний элемент этих матриц- функций записывается с помощью комбинаций остальных трех элементов матрицы-функции и двух мероморфных, соответственно внутри и вне единичного круга, функций. We consider a class of second order matrix-functions defined on the unit circle of the complex plane. The left below elements of these matrix-functions are assumed to be representable by combinations of the other three elements and two functions meromorphic in the interior and exterior of the circle. For such matrixfunctions the Winer-Hopf factorization problem is studied. Some formulas for partial indices are obtained.

    Item Type: Article
    Additional Information: Partial Indices of a Class of Second Order Matrix-Functions / A. G. Kamalyan, Anna V. Sargsyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Aug 2012 15:11
    Last Modified: 20 Aug 2012 10:18
    URI: http://mathematics.asj-oa.am/id/eprint/101

    Actions (login required)

    View Item